# SDR 99FDEA00380

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218FE
- Make and model: Boeing 727233
- Aircraft serial: 21101
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LWR AFT BODY OVERHEAT LIGHT CAME ON DURING CLIMBOUT.  PERFORMED RED TABS AND ISOLATED TO BE LEAK BETWEEN NR 1 BLD VALVE AND LT PACK VALVE.
